anyone ttc? My RE put me on BCP and I'm taking Apri. Having serious pain, cramping, diarrea, just like when I was eating gluten. I saw another post about this in another section. You can take a look there too. Anyone been through this. How do you know for sure that these medications are gluten free? thanks you can look on the board that includes medications...
Hadar replied to kbtoyssni's topic in Gluten-Free Foods, Products, Shopping & MedicationsSame problem here!!! Something is wrong. I'm so glad you posted. I just googled Apri and celiac and found that you posted this today!!! I started Apri last Wednesday night. Next morning I had severe stomach pain, cramps and painful bm. Same thing for the next 5 days. For the past 2 days I have had severe pain throughout the day and serious diarrea. This is what my life was like for years before I elimated gluten. I researched Apri and found it on a list of gluten free meds so I thought it was something else. Tonight I was feeling awful and decided to call the manufacturer, but before I did, I did the search that led me here. I do not know what is going on, but it is quite interesting that we both have this issue. Maybe we should compare batch #s. I'm going to my RE tomorrow and will request that he switch the pill. I'm only on it for a few weeks in prep for IVF and I do NOT want to mess up my whole body now! is there anyway we can help each other?